Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

220 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Adverse drug events in ambulatory care.
Gandhi TK, Weingart SN, Borus J, Seger AC, Peterson J, Burdick E, Seger DL, Shu K, Federico F, Leape LL, Bates DW. Gandhi TK, et al. Among authors: leape ll. N Engl J Med. 2003 Apr 17;348(16):1556-64. doi: 10.1056/NEJMsa020703. N Engl J Med. 2003. PMID: 12700376
Patient-reported medication symptoms in primary care.
Weingart SN, Gandhi TK, Seger AC, Seger DL, Borus J, Burdick E, Leape LL, Bates DW. Weingart SN, et al. Among authors: leape ll. Arch Intern Med. 2005 Jan 24;165(2):234-40. doi: 10.1001/archinte.165.2.234. Arch Intern Med. 2005. PMID: 15668373
Medication safety in the ambulatory chemotherapy setting.
Gandhi TK, Bartel SB, Shulman LN, Verrier D, Burdick E, Cleary A, Rothschild JM, Leape LL, Bates DW. Gandhi TK, et al. Among authors: leape ll. Cancer. 2005 Dec 1;104(11):2477-83. doi: 10.1002/cncr.21442. Cancer. 2005. PMID: 16245353
Outpatient prescribing errors and the impact of computerized prescribing.
Gandhi TK, Weingart SN, Seger AC, Borus J, Burdick E, Poon EG, Leape LL, Bates DW. Gandhi TK, et al. Among authors: leape ll. J Gen Intern Med. 2005 Sep;20(9):837-41. doi: 10.1111/j.1525-1497.2005.0194.x. J Gen Intern Med. 2005. PMID: 16117752 Free PMC article.
Reporting of adverse events.
Leape LL. Leape LL. N Engl J Med. 2002 Nov 14;347(20):1633-8. doi: 10.1056/NEJMNEJMhpr011493. N Engl J Med. 2002. PMID: 12432059 No abstract available.
220 results